MAUDE Adverse Event Report: SG ENDOSCOPY PTE LTD F88 URE-SD FLEXIBLE URETEROSCOPE

SG ENDOSCOPY PTE LTD F88 URE-SD FLEXIBLE URETEROSCOPE
Model Number F88
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Design history records review was performed, there was no infomration that suggested that the manufacturing process had any relation to the reported event.The device was manufactured, inspected and released in accordance with established procedures and acceptance criteria.Device has been received and investigations are ongoing.A follow-up report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device failed leak test during reprocessing.There was no reports of patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is submitted to provide the results of the investigation conducted on the subject device.The reported complaint was confirmed.The device failed the manual leak test, and immersion in water verified the presence of a leak originating from the bending rubber near the distal tip.A visual inspection under 10× magnification identified a small incision measuring approximately 0.5 mm on the bending rubber.To facilitate further evaluation, the bending rubber was removed.Upon removal, it was observed that the underlying bending section segment located beneath the incision had rotated out of its intended position.This rotational displacement caused certain metallic components to protrude outward.The protrusion was determined to be the cause of the bending rubber damage, resulting from increased mechanical stress during bending section articulation and repetitive abrasive cutting interaction with the rubber material.A segment dislocation of this nature is considered highly unlikely to occur under normal use conditions.Based on the available evidence, the root cause of the rotational dislocation was attributed to user error, specifically the application of excessive rotational force to the bending rubber or distal tip during device manipulation.

Brand Name
F88 URE-SD FLEXIBLE URETEROSCOPE
Common Device Name
FLEXIBLE URETEROSCOPE
Manufacturer (Section D)
SG ENDOSCOPY PTE LTD
77 loyang way
singapore, singapore 50876 5
SN  508765
Manufacturer (Section G)
FONG'S ENGINEERING AND MANUFACTURING
79 loyang way
singapore, 50876 6
SN   508766
Manufacturer Contact
nichiolas lau
77 loyang way
singapore, singapore 50876-5
SN   508765
MDR Report Key23528886
Report Number3038613058-2025-00007
Device Sequence Number9083679
Product Code FGB
UDI-Device Identifier08881300750091
UDI-Public08881300750091
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberF88
Device Catalogue Number0502388100
Device Lot NumberE/LOTFG-101736
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown